# SDR CA960422011

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 251130
- Condition: Broken
- Location: Parking Brake
- Part time: 2,406 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)CABLE BROKEN NEAR THE FORK END FITTING.
